# SDR DALA2025121809230

- Difficulty date: December 18, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 80,512 hours, 10,495 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK HOLE ON THE RIGHT OUTER WING REAR SPAR AFT FACE BETWEEN RIBS 4 AND 5, BY ROTATING PROBE.   REPAIRED PER ERA 630537-14 REV ORIGINAL. (1356911)
